# SDR ASOA20130324020C

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 33,210 hours, 24,823 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 213
- Condition: Faulty
- Location: Window Heat
- Part time: 4,181 hours, 3,321 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ELECTRICAL ODOR ON DESCENT IN COCKPIT/CABIN ASSOCIATED WITH WINDSHIELD HEAT NOT WORKING.  MX INSPECTED AND REPLACED THE NR 2 WINDSHIELD TEMP CONTROLLER.  OPS CHECKS WERE GOOD.
